# SDR HNAA2024022600132

- Difficulty date: January 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Part number: UNKNOWN
- Condition: None
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

71-2255 UNRECORDED REPAIR ON RH NACELLE UPPER COWLING AFT OF XN1046.5 NEAR IB EDGE.  R&R'D REPAIR IAW EO1-05-24-0050
